| Catalog Number |
342975 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.4 initial reporter phone #:(b)(6).E.7 initial reporter addr 1: (b)(6).G.6 pma / 510(k)#: k923790, k973483.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd facscalibur¿ flow cytometer that there was erroneous results.The following information was provided by the initial reporter: case related to a event rate issue; values were not normal and was due to a misconfiguration no results involved, were actually values with both samples, but were not released.Could you clarify what the "unexpected results" would be? values were not normal and was due to a misconfiguration were the unexpected results with control samples or with patient samples? no.Results were actually values with both samples, but were not released, so the patient was not treated based on the result and was not subjected to harm.If patient samples, were incorrect results obtained or used? no.Was the patient treated based on the outcome? no.Was there any harm to the patient? no.Equipment did not enable fl4 at power up, being necessary to enable it manually for calibration.However, after acquiring the samples the results showed unexpected results.
Event or Problem Description
It was reported that while using the bd facscalibur¿ flow cytometer that there was erroneous results.The following information was provided by the initial reporter: case related to a event rate issue; values were not normal and was due to a misconfiguration no results involved, were actually values with both samples, but were not released.- could you clarify what the "unexpected results" would be? values were not normal and was due to a misconfiguration - were the unexpected results with control samples or with patient samples? no results were actually values with both samples, but were not released, so the patient was not treated based on the result and was not subjected to harm.- if patient samples, were incorrect results obtained or used? no - was the patient treated based on the outcome? no - was there any harm to the patient? no equipment did not enable fl4 at power up, being necessary to enable it manually for calibration.However, after acquiring the samples the results showed unexpected results.
Additional Manufacturer Narrative
H.6: after further evaluation of the complaint, it has been determined that the previously submitted report 2916837-2023-00147 was sent in error.It has been determined that the issue was related to a misconfiguration that was fixed and there were no errors in final results, therefore, this not considered to be a reportable malfunction.